Please Scroll Down to See Forums Below
napsgear
genezapharmateuticals
domestic-supply
puritysourcelabs
Research Chemical SciencesUGFREAKeudomestic
napsgeargenezapharmateuticals domestic-supplypuritysourcelabsResearch Chemical SciencesUGFREAKeudomestic

another side effect from tren ace

george putt

New member
Registered
hi guys, this is my first time taking tren ace I'm on my third week , I was aware about the night sweats but this third week I started experiencing anxiety attacks , I was wondering if somebody else had this issue ever, I have been searching online and most people have night sweats and tren cough but I haven't read anyone suffering from anxiety attacks, I have been taking 500 mg a week divided in two doses of 250mg a week, my other question is if this will continue to end of the cycle or will it get any worst ? I thought of decreasing my dose to see if anything changes but it might be a stupid idea, thank you guys for your tips.
 
Trenboline is a very androgenic steroid. It is the androgenic properties of steroids that increase aggression and cause side effects like anxiety. Anxiety attacks are actually pretty common when using tren. Same with feeling really irritable and short tempered.

First off - your dosage is too high. I really don't ever see a need to use more then 300mg/week of tren.

Second - part of your problem is you aren't injected the tren frequently enough. This will lead to unstable blood hormone levels and make side effects even worse. Tren ace needs to be injected EOD or MWF.

If I was you personally I would reduce your dosage to 300mg/week and take 100mg MWF.

A little bit of tren goes a long ways...
 
Yes muskate said it correctly reduce your dose to 300 mg each week and begin injecting EOD. You will quickly feel the anxiety lessen and you should also see other positive effects of having steady tren levels in your body. What other cmpds are you taking with the tren?
 
do you have existing anxiety problems? if so they will get worse on a strong androgen like tren + you are stacking test on top of it which will make it worse

second the reason people get short tempered on tren is the same reason a baby whines all the time. you feel tired and exhausted but also you feel hungry on tren, just like a whiny baby who cries and can't sleep or is hungry

spread your carbs out. if you are doing low carbs with tren your sides will get worse. one of the sides of hypo is anxiety
 
Drop the dose to 300 I did this and was fine. Helped with sleep and anxiety. Also I ate all the time as I was hungry 24/7. But it sure did help
 
I've heard some inidividuals complain that tren caused them to lose their appetite almost entirely? Is this true, has anyone had this occur? When I ran Tren before along with test, my appetite shot way up so I'm hoping it does the same thing again.
 
I've heard some inidividuals complain that tren caused them to lose their appetite almost entirely? Is this true, has anyone had this occur? When I ran Tren before along with test, my appetite shot way up so I'm hoping it does the same thing again.

it is true if you feel like crap and dehydrated you won't want to eat.

stay hydrated and spread your food out so you do not feel like shit and you won't lose appetite so much

i don't find it easy to stay hydrated on tren, then again i live in a hot climate
 
Yea I carry water with me at all times now, I have been since the start of the new year (it was part of my NY resolution lol). I guess I need to up it bc I am def feeling like ive been thrown under a bus this first week of tren. Some people say that cardarine and/or taurine helps when taking tren, any truth to this?
 
Drop the dose to 300 I did this and was fine. Helped with sleep and anxiety. Also I ate all the time as I was hungry 24/7. But it sure did help

I completely agree. Your 500mg per week dose is way too high for tren. Lower it and you will feel much better.
 
Back
Top Bottom